# SDR SWIA202164804

- Difficulty date: October 27, 2021
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 37,821 hours, 27,092 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 601R332231
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE LEFT WINDSHIELD SUPPORT POST BETWEEN PILOT'S SIDE WINDSLIELD AND FORWARD WINDSHIELD IS CRACKED.     (C-CHECK RO 3/10/2022)    REMOVED CRACKED PILOT SIDE WINDOW SUPPORT POST AND REPLACED WITH NEW SUPPORT POST. REF. CRJ700 SRM 53-11-35, 51-40-11 AND 51-42-21. REFERENCE CONTINUATION CARD FOR REPAIR DISPOSITION AND CORRECTIVE ACTIONS.
